Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Some factorizations of $ 2^n \pm 1$ and related results


Authors: John Brillhart and J. L. Selfridge
Journal: Math. Comp. 21 (1967), 87-96
Corrigendum: Math. Comp. 21 (1967), 751.
MathSciNet review: 0224532
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-67-99898-5
Article copyright: © Copyright 1967 American Mathematical Society